# SDR GTIA2024091738379

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 17,970 hours, 7,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 , L2 , R1 , AND R2 DOOR ASSIST BOTTLES REQ NITROGEN SVC-L1 , L2 , R1 , R2 DOOR ASSIST BOTTLES SVCD IAW AMM 52-10-00
